# SDR MASA200601062

- Difficulty date: April 10, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 7,613 hours, 5,594 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6457 LAS - STAB FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.  OP'S CHECK GOOD.
